Full paper in PDF:
$% M. Escobedo, Some remarks on the density of regular mappings in Sobolev classesof SM-valued functions, Rev. Mat. Univ. Complut. Madrid 1 (1988), no. 1, 2, 3, 127–144.%$  

Some Remarks on the Density of Regular Mappings in Sobolev Classes of SM-Valued Functions

Departamento de Matemáticas
Universidad del País Vasco
Apartado 644, Bilbao Spain

Received: January 22, 1988

Some results are given about the density of continuous maps from _O_  , a bounded regular domain of   N
R  to  M
S  in the Sobolev classes   s,p   M
W   (_O_,S  )  .

1980 Mathematics Subject Classification (1985 revision): 46E35.